advertisement
Question
Posted by: Kelly | 2007/06/21

3 Month Injection..

Hi,

This is my history:
About five years ago I went on the 3mnth injection (I was 17 at the time). I was only on it for 6 months and throughout the 6 months I wasn't menstruating. I started getting my periods a year later and ever since they haven't been regular (I'm 22 now) - I would skip 2-3 months at times. Is this normal?

Please help.
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kelly
the injection can suppress menstruation. If you want to be more regular, it may help to go onto a contraceptive pill for a few months just to get your body into a rythm again.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement